MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 82113E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd gravity set was leaking the following information was received by the initial reporter with the following verbatim it was reported by customer that buretrol sets leaking at the bottom of the chamber.
 
Additional Manufacturer Narrative
H10: it was reported by customer that buretrol sets leaking at the bottom of the chamber.Four samples of product 82113e were submitted for quality evaluation.The samples were primed and leakage was noticed coming from the bottom of the buretrol cylinder.The customer complaint of component damage - leak was confirmed.After the investigation along with the manufacturing and quality operations team, the most potential root cause for the leakage in the bottom cap/burette is a lack of solvent due an incorrect method of solvent application performed by the production personnel by not performing a straight gluing of the burette up to the top of the dispenser guides.A quality alert was to reinforce the correct method to add solvent to the burette, a holding time to the burette engagements during the manufacturing process and additional inspection process.A device history record review for model 82113e lot number 25095819 was performed.There was one quality notification issued for the failure mode reported by the customer during the production build of this set.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD ALARIS GRAVITY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24662053
Report Number9616066-2026-00738
Device Sequence Number9289469
Product Code FPA
UDI-Device Identifier07613203009591
UDI-Public(01)07613203009591(17)280925(10)25095819
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K780130
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number82113E
Device Lot Number25095819
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown